آمار

تعداد نشریات26
تعداد شماره‌ها550
تعداد مقالات5,698
تعداد مشاهده مقاله7,965,924
تعداد دریافت فایل اصل مقاله5,348,959
Gavrilut, A., Agop, M.. (1393). Approximation theorems for fuzzy set multifunctions in Vietoris topology. Physical implications of regularity. نشریه علمی دانشگاه سیستان و بلوچستان, 12(1), 27-42. doi: 10.22111/ijfs.2015.1840
A. Gavrilut; M. Agop. "Approximation theorems for fuzzy set multifunctions in Vietoris topology. Physical implications of regularity". نشریه علمی دانشگاه سیستان و بلوچستان, 12, 1, 1393, 27-42. doi: 10.22111/ijfs.2015.1840
Gavrilut, A., Agop, M.. (1393). 'Approximation theorems for fuzzy set multifunctions in Vietoris topology. Physical implications of regularity', نشریه علمی دانشگاه سیستان و بلوچستان, 12(1), pp. 27-42. doi: 10.22111/ijfs.2015.1840
Gavrilut, A., Agop, M.. Approximation theorems for fuzzy set multifunctions in Vietoris topology. Physical implications of regularity. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 12(1): 27-42. doi: 10.22111/ijfs.2015.1840


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.